# SDR AWXA200400116

- Difficulty date: January 20, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,301 hours, 51,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A .75 INCH CRACK WAS FOUND IN FRAME AT LOWER END UNDER CREASE BEAM AT BS 616, STR 17 RT, RBL 65, WL 208.1.  MAINTENANCE CUT OUT DAMAGE ON INBOARD FRAME LOWER LEG AT BS 616, STR 17 RT, RBL 65, WL 208.1; PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A STIFFENER ANGLE AND CHORD FILLER; INSTALLED REPAIR PARTS IAW AWA ER 15-5311-01143-DD2.
